U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A female asked:

I had unprotected sex roughly a month ago and at the time was on a course or norethisterone tablets to stop my period. the next morning i took the morning after pill , however since i have been having a burning feeling when urinating and tend to urinate a

1 doctor answer3 doctors weighed in
Dr. Sean Fuller
Family Medicine 27 years experience
See you doctor: It sounds like you are getting a urinary tract infection. Your doctor can check and make sure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.